# SDR EIA2005123

- Difficulty date: May 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 96,389 hours, 22,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1883 RBL 11, SEAT TRACK FLANGE FOUND BROKEN.  M/D BS 1870 TO BS 1950 RBL 11, SEAT TRACK REPAIRED PER SRM 53-10-05, FIG 14.
